# SDR SWI2025F00712

- Difficulty date: June 3, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10138
- Aircraft time: 40,669 hours, 30,478 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 11005H3532
- Condition: Cracked
- Location: Zone 200
- Part time: 21 hours, 29 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD HAS LARGE CRACK DOWN THE MIDDLE.  (FLIGHT 4238 - FILED OPEN)REMOVED AND REPLACED LEFT WINDSHIELD REF CRJ 550 AMM 56-11-01 AND TASK CARD 56-220-1000-SKY.  WINDSHIELD HEAT TEST GOOD.TORQUE WRENCH S/N: 0411010224EXP: 7/2025PLEASE REFERENCE AML 1621206 FOR SEALANT CURE CHECK AND PRESSURE CHECK.
